You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Prescribing Gaussian Curvature on R2
Proceedings of the American Mathematical Society
Vol. 125, No. 10 (Oct., 1997), pp. 3119-3123
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2162371
Page Count: 5
You can always find the topics here!Topics: Curvature, Mathematical functions, Mathematical problems, Topological theorems, Continuous functions, Elliptic equations, Mathematical theorems, Mathematical constants, Mathematical surfaces
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We derive a sufficient condition for a radially symmetric function K(x) which is positive somewhere to be a conformal curvature on R2. In particular, we show that every nonnegative radially symmetric continuous function K(x) on R2 is a conformal curvature.
Proceedings of the American Mathematical Society © 1997 American Mathematical Society